# SDR Y2PA2023080823041

- Difficulty date: June 22, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N834US
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 75,857 hours, 56,665 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin Panel
- Condition: Gouged
- Location: Zone 100
- Part time: 75,857 hours, 56,665 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A TAIL-STRIKE INSPECTION IN KYIP, C.A.S. MAINTENANCE FOUND A SKIN PANEL IS GROUND DOWN AT F.S. 1381,  L23R-L28R. . MAINTENANCE IN KYIP REMOVED AND CUT OUT DAMAGE. USA JET MAINTENANCE PERFORMED A HFEC INSPECTION OF THE AREA AND VERIFIED NO CRACKS PRESENT. CAS FABRICATED A FILLER AND A DOUBLER FROM TITANIUM 0.025” REPAIR PARTS WERE TREATED, PRIMED AND INSTALLED IAW SRM 53-04, SHEET 4
